# SDR C2XA01CL081

- Difficulty date: April 17, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N16501
- Make and model: Emb EMB-135ER
- Aircraft serial: 145145
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 197
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE  FLIGHT 3960  AFTER LANDING GEAR RETRACTION CREW REPORTED LOUD AIR NOISE COMING FROM NOSE LANDING GEAR AREA.  NOISE INCREASED WITH AIRSPEED.  AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITH OUT FURTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR DOOR SOLENOID VALVE.  PERFORMED OPERATIONAL CHECKS AND AIRCRAFT WAS RETURNED TO SERVICE.
